Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Abstract class formations

Authors: K. Grant and G. Whaples
Journal: Bull. Amer. Math. Soc. 67 (1961), 393-395
Correction: Bull. Amer. Math. Soc., Volume 69, Number 1 (1963), 123--123
MathSciNet review: 0169843
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Y. Kawada, Class formations, Duke Math. J. vol. 22 (1955) pp. 165-177. MR 68586
  • 2. J. Tate, The higher dimensional cohomology groups of class field theory, Ann. of Math. vol. 56 (1952) pp. 294-297. MR 49950

Additional Information


American Mathematical Society